MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Seal Biopsy Valve; Endoscopic Irrigation/Suction System

BOSTON SCIENTIFIC CORPORATION Seal Biopsy Valve; Endoscopic Irrigation/Suction System
Model Number SBC-501
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used during a procedure performed on (b)(6) 2026.During the procedure, the biopsy cap detached from the scope while the biopsy forceps were being withdrawn.As a result, fluid leaked from the scope until the cap was reattached.The procedure was completed using the original device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0504 captures the reportable event of seal biopsy valve leak/splash.

Brand Name
Seal Biopsy Valve
Common Device Name
Endoscopic Irrigation/Suction System
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25773599
Report Number3005099803-2026-02743
Device Sequence Number9633340
Product Code OCX
UDI-Device Identifier08714729981596
UDI-Public(01)08714729981596
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBC-501
Device Catalogue NumberSBC-501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown